# SDR SWAA2024080821433

- Difficulty date: August 1, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACK M1671 WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1671 I.A.W AMM 33-51-06-960-802  OPS CHECKS:GOOD ATAG:WN46706;[02] C/W AUDIT C/W
